2019
Том 71
№ 8

All Issues

Dubko V. A.

Articles: 3
Brief Communications (Russian)

Construction of an analytic solution for one class of Langevin-type equations with orthogonal random actions

Chalykh E. V., Dubko V. A.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1998. - 50, № 4. - pp. 588–589

We find an analytic representation of a solution of the Itô-Langevin equations in R 3 with orthogonal random actions with respect to the vector of the solution. We construct a stochastic process to which the integral of the solution weakly converges as a small positive parameter with the derivative in the equation tends to zero.

Article (Ukrainian)

Integration with respect to initial data, the Poincare integral invariant, and “Hamilton's” equations for diffusion processes

Dubko V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 6. - pp. 802-804

Article (Ukrainian)

Averaging for a class of stochastic differential equations

Dubko V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 4. - pp. 516–522